Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Burghelea-Haller analytic torsion of $\mathbb {Z}_{2}$-graded elliptic complexes
HTML articles powered by AMS MathViewer

by Guangxiang Su PDF
Proc. Amer. Math. Soc. 142 (2014), 2559-2568 Request permission

Abstract:

In this paper, we extend the analytic torsion of $\mathbb {Z}_{2}$-graded elliptic complexes introduced by Mathai and Wu to the complex-valued case in the line of Burghelea and Haller. We also study properties of this generalized analytic torsion.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58J52
  • Retrieve articles in all journals with MSC (2010): 58J52
Additional Information
  • Guangxiang Su
  • Affiliation: Chern Institute of Mathematics and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
  • Email: guangxiangsu@nankai.edu.cn
  • Received by editor(s): September 29, 2010
  • Received by editor(s) in revised form: October 13, 2010, November 16, 2011, and July 19, 2012
  • Published electronically: March 27, 2014
  • Additional Notes: The author was supported by “the Fundamental Research Funds for the Central Universities” and NSFC 11101219.
  • Communicated by: Varghese Mathai
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 142 (2014), 2559-2568
  • MSC (2010): Primary 58J52
  • DOI: https://doi.org/10.1090/S0002-9939-2014-11951-4
  • MathSciNet review: 3195776